# SDR AALA981115

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 789 - AFTER GEAR WAS RAISED THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  PERFORMED ABNORMAL PROCEDURES INDICATING ALL ELSE NORMAL.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE GEAR LOCK SENSOR, CYCLED GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
